MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 2 R

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 2 R
Catalog Number 02.07.1202R
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 april 2021: lot 154000: (b)(4) items manufactured and released on 07-oct-2015.Expiration date: 2020-09-21.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any similar reported event since 1-1-2017.Additional items involved in the event: gmk-sphere 02.12.0002r femoral component sphere cemented size 2 r (k121416) lot.147225 batch review performed on 30 april 2021: lot 147225: (b)(4) items manufactured and released on 28-jan-2015.Expiration date: 2019-12-31.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any similar reported event since 1-1-2017.
 
Event or Problem Description
Revision surgery 5 years and 2 months after primary for knee instability due to femur and tibia subsidence.The surgery was completed successfully, gmk hinge implanted.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 2 R
Common Device Name
TIBIAL TRAY FIXED CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11847054
Report Number3005180920-2021-00393
Device Sequence Number17074731
Product Code JWH
UDI-Device Identifier07630040720021
UDI-Public07630040720021
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2020
Device Catalogue Number02.07.1202R
Device Lot Number154000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR